×

zbMATH — the first resource for mathematics

Found 37 Documents (Results 1–37)

100
MathJax
Bonheure, Denis (ed.) et al., Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). Contemporary Mathematics 540, 203-230 (2011).
PDF BibTeX XML Cite
Gao, David Yang (ed.) et al., Handbook of nonconvex analysis and applications. Somerville, MA: International Press (ISBN 978-1-57146-200-8/hbk). 633-678 (2010).
PDF BibTeX XML Cite
Mosc. Univ. Math. Bull. 63, No. 2, 48-56 (2008); translation from Vestn. Mosk. Univ., Ser. I 2008, No. 2, 11-19 (2008).
PDF BibTeX XML Cite
Full Text: DOI
MSC:  34B18 34B15 34C23
PDF BibTeX XML Cite
Full Text: DOI
Russ. Math. Surv. 39, No. 2, 209-210 (1984); translation from Usp. Mat. Nauk 39, No. 2(236), 141-142 (1984).
MSC:  58C25 58K99 37G99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software